| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Expiration date: 07/31/2023.(b)(4).Claim#: (b)(4).
Event or Problem Description
Reportedly, a 12.6mm vicm5_12.6 -7.50 diopter implantable collamer lens was implanted into the patients eye on (b)(6) 2022.The lens was removed on (b)(6) 2022 and replaced with a shorter length lens on an unknown date.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Claim#: (b)(4).